# SDR UIEA2023030900228

- Difficulty date: March 8, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 93,201 hours, 17,179 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - FOUND CORROSION ON SKIN INNER SURFACE TOTAL 26EA WHEN PERFORM SB 747-53A2898( 1. REMOVED THE AFFECTED FASTENERS IAW SRM 51-40-02-0G-0 REV96 2. PERFORMED EI NO T2023A53-135 REV0 3. PERFORMED EI NO T2023A53M-135 REV 1 4. PERFORMED EI NO. T2023A53M-135 REV2 5. PERFORMED EI NO T2023A53M-135 REV3 6. PERFORMED EI NO T2023A53M-135 REV4 7. ACCOMPLISHED EI NO. T2023A53M-135 REV5 8. JOB COMPLETED AND COND CHK NML )
